# SDR GE0R202009160001

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Filed by: G e on Wing Support Inc, repair station GE0R616N
- Make and model: Boeing 787-10
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 2628M56G01
- Part serial: GWN10TTF
- Condition: Dented
- Location: Engine
- Part time: 19,526 hours, 2,371 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 72-0472 R01 ENGINE P2 HPC ROTOR ASSEMBLY (72-31-00).  INSPECTION OF THE STAGES 6-10 COMPRESSOR ROTOR SPOOL (P/N 2628M56G01) STAGES 6-8 WEBS ON ENGINE 956674 DURING SHOP VISIT, A TOOLING/IMPACT INDICATION WAS NOTED IN AREA 8FF 8FS (STAGE 8) TRANSITION ZONE.  THE IMPACT DAMAGE IS A DENT WITH RAISED METAL, MEASURES 0.015 W X  0.023 L X 0.002 D INCH.
